# SDR DU4R2009387

- Difficulty date: July 26, 2009
- Submitted: July 29, 2009
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 907 S22-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND AFT PIT LT SIDE SKIN BUTT JOINT STRAP CORRODED AND BULGED UP FROM SKIN AT BS 907 BETWEEN S-22L TO S-24L.
